# SDR 04FDEA00731

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0502502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - RIGHT OUTBOARD FLAP INBOARD HINGE BRACKET CORROSION REPAIR P/N ARC0502-502.  COMPLIED WITH EA 8-5740-75121.
